`a`
Journal of Modern Dynamics (JMD)
 

An effective version of Katok's horseshoe theorem for conservative $C^2$ surface diffeomorphisms
Pages: 425 - 445, Volume 11, 2017

doi:10.3934/jmd.2017017      Abstract        References        Full text (265.1K)           Related Articles

Bassam Fayad - IMJ-PRG, UP7D 58-56 Avenue de France, 75205 Paris Cedex 13, France (email)
Zhiyuan Zhang - IMJ-PRG, UP7D 58-56 Avenue de France, 75205 Paris Cedex 13, France (email)

1 L. M. Abramov and V. A. Rohlin, The entropy of a skew product of measure preserving transformations, AMS Translations, 48 (1965), 255-265.
2 A. Avila, B. Fayad, P. Le Calvez, D. Xu and Z. Zhang, On mixing diffeomorphisms of the disk, arXiv:1509.06906.
3 V. Climenhaga, D. Dolgopyat and Y. Pesin, Non-stationary non-uniform hyperbolicity: SRB measures for non-uniformly hyperbolic attractors, Comm. Math. Phys., 346 (2016), 553-602.       
4 V. Climenhaga and Y. Pesin, Hadamard-Perron theorems and effective hyperbolicity, Ergodic Theory Dynam. Systems, 36 (2016), 23-63.       
5 A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Inst. Hautes √Čtudes Sci. Publ. Math., 51 (1980), 137-173.       
6 A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, Cambridge, 1995.       
7 V. Pliss, On a conjecture of Smale, Diff. Uravnenjia, 8 (1972), 268-282.       

Go to top